# SDR DL767001797

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 56,748 hours, 27,292 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112T2007
- Condition: Tool Damage
- Location: Lt & Rt Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE OCCURRED IN THE LT AND RT WING O/B PITCH LOAD FITTINGS.  THE DAMAGE WAS LOCATED ON THE THIRD FROM BOTTOM HOLE ON THE VERTICAL LEGS OF THE BACK-UP FITTINGS.  REWORK CONSISTED OF OS AND RE-COLD WORKING HOLES.  ER/A 334916-14.
